# SDR DALA2014072304178

- Difficulty date: July 22, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 69,671 hours, 31,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 62-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER40R REPAIR,  IN AFT CARGO BAY BETWEEN FRAMES 62-64.  REPAIRED STRINGER IAW SRM 53-00-13, PARA 4.A FIG 201, DWGS E53470330 AND D53470338.
